Volume 22 - Issue 2 - December 1997

Uniform limits of step functions
   Christopher Barnett, Victor Camillo
   pp. 6568
  

Effective differentiation techniques in simulation modelling
   H.-J. Dodner
   pp. 6976
  

On extending the negative binomial distribution, and the      
   number of weekly winners of the UK national lottery
   M. J. Faddy
   pp. 7782
  

A chemical queue    
   B. W. Conolly, P. R. Parthasarathy, S. Dharmaraja
   pp. 8391
  

On the exact transient solution of finite birth and death    
   processes with specific quadratic rates
   P. R. Parthasarathy, R. B. Lenin
   pp. 92105
  

S-sample smooth goodness of fit tests    
   J. C. W. Rayner, G. D. Rayner
   pp. 106116
  

The distribution of points in measurement precision charts
   Mark J. Kaiser, Dan Trietsch
   pp. 117121
  

Letter to the editor: Bernouilli meets Fibonacci  
   Dale Siegel
   pp. 122124
  

Letter to the editor: Prime numbers in the decimal system
   Michael R. Mudge
   pp. 125126
  

  Index to Volume 22 
   p. 127